# SDR CALA2013112293191

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 64,460 hours, 24,425 cycles
- Engine: Iae V2527A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 17300G09
- Part serial: 42
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG 2 FUEL HEAT SYSTEM FUEL RETURN VLV OPEN ECAM AFTER ENG START.  CYCLED FADEC EIU CB A5 & Q40.  FAULT RETURNED WHEN ENG RESTARTED.  IAW TSM TASK 73-00-00-810-810-B FOR CORRECTIVE ACTION.  R & R FUEL DIVERTER & RETURN VLV IAW AMM, OPERATIONS OK NO FAULTS NOTED.
